Last year I had my cholesterol tested after a long stretch without having it checked and my trigs came back at 2174. I had always said no to statins in the past because I had infectious hepatitis (not any type C, caught it from my younger brother) as a child and feared I had liver damage from that. But when the doctor called after that test I decided I would try Tricor. (fenofibrate I think is what it is) I took it for a month, then stopped, then again a month later took it for a month. Then stopped again. My brother jumped all over me this year and is forcing me to take it. We have a family history of heart disease and he said it's in our genes and that I needed the med. Okay, so I have been taking it now for 2 months straight and something I have noticed is that the vasospasms or variant angina has gone. I haven't had any episodes at all! I wouldn't think there would be any correlation between taking the Tricor and vasospams. Is it just coincidence and the fact that they have subsided is because of my diet and exercise? Or is it possible that there is somthing about the Tricor that has stopped them? Anyone know? Thanks, Ally
Thanks, Jon. I have to agree. Besides they came back last night with a vengeance. Was awakened 4 times with one, and all I did this morning was walk to the bathroom and had a strong one. It's hell living with these at times. They mimic a heart attack everytime. But the Nitro releives the pain all the time. Take care and I enjoy your responses. Ally
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.